# SDR CALA2016090100616

- Difficulty date: September 1, 2016
- Submitted: September 1, 2016
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 101,038 hours, 15,754 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Strut
- Part number: 311T311021
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EA 5100-02450 OP4. LT STRUT NAC STA 156 WL 145 FOUND REPAIR AROUND DRAIN HOLE. REMOVED EXISTING REPAIR L/H STRUT NAC STA 156, CRACK MEASURED 0.080. REPAIRED AS PER SRM 54-53-01, REPAIR 10, FIG 201, REPAIR B.
